Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Suffering from anal fissure. Prescribed medication not effective. Protruding during bowel movement. Remedy?

I am suffering from anal fissure/pile for the last 3 months, inspite of using the ointment prescribed by the doctor for the last 3 months are not much effective and fissure remains as it is. It is protruding at the time of bowel movement . Please suggest me some remedial measures, as I am an office goer and to sit before the computer almost 5 hours a day.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Anal fissure is painful especially while defecation which you haven't mentioned.

I think they are 2nd or 3rd degree piles or rectal prolapse which protrudes during bowel movement. You should get sigmoidoscopy examination to confirm and treatment can be done accordingly

I hope I have answered your query and this will help you. Remain in touch and get-well soon
Answered: Thu, 25 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor